Alert archive / Wisconsin / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Milwaukee, WI

August 2, 2020Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 2, 2020, 10:16 PM CDT for Milwaukee County, Racine County, Wisconsin. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2020, 10:16 PM CDT (03:16 UTC)
Expired
Aug 3, 2020, 5:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 10:44 PM CDTHEAVY RAIN 5.422 E Franklin, WIFROM 1PM TO 10:15PM.
Aug 2, 10:48 PM CDTFLASH FLOOD2 Ese Oak Creek, WIWATER OVER SIDEWALKS AND ACRE RETENTION POND OVERFLOWING. PASSING MOTORIST STALLED OUT THEIR SUV WITH WATER UP TO THEIR HEADLIGHTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WGUS53 KMKX 030316
FFWMKX
WIC079-101-030615-
/O.NEW.KMKX.FF.W.0006.200803T0316Z-200803T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1016 PM CDT Sun Aug 2 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northeastern Racine County in southeastern Wisconsin...

* Until 115 AM CDT.

* At 1016 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Racine, Oak Creek, Franklin, Raymond, Wind Point, Caledonia, 
  Franksville and North Cape.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 4290 8805 4290 8795 4287 8784 4286 8783
      4285 8782 4284 8783 4284 8782 4281 8778
      4278 8775 4277 8807 4284 8807

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

BOXELL
3 follow-up statements
831 
WGUS73 KMKX 030358
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1058 PM CDT Sun Aug 2 2020

WIC079-101-030615-
/O.CON.KMKX.FF.W.0006.000000T0000Z-200803T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Racine WI-
1058 PM CDT Sun Aug 2 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT MONDAY FOR 
SOUTHERN MILWAUKEE AND NORTHEASTERN RACINE COUNTIES...

At 1058 PM CDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 1 and 3 inches 
of rain have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.  Many roads are closed across southern
         Milwaukee County due to flooding.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Racine, Oak Creek, Franklin, Raymond, Wind Point, Caledonia, 
  Franksville and North Cape.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 4290 8805 4290 8795 4287 8784 4286 8783
      4285 8782 4284 8783 4284 8782 4281 8778
      4278 8775 4277 8807 4284 8807

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR 

$$

BOXELL
044 
WGUS53 KMKX 030447
FFWMKX
WIC079-101-031000-
/O.EXT.KMKX.FF.W.0006.000000T0000Z-200803T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1147 PM CDT Sun Aug 2 2020

The National Weather Service in Milwaukee/Sullivan has extended the

* Flash Flood Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northeastern Racine County in southeastern Wisconsin...

* Until 500 AM CDT.

* At 1147 PM CDT, local law enforcement reported heavy rain across 
  the warned area. Between 1 and 4 inches of rain have fallen. Flash 
  flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement.  Many roads are closed across
           southern Milwaukee County due to flooding. Additional
           roads may become flooded overnight.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Racine, Oak Creek, Franklin, Raymond, Wind Point, Caledonia, 
  Franksville and North Cape.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 4290 8805 4290 8795 4287 8784 4286 8783
      4285 8782 4284 8783 4284 8782 4281 8778
      4278 8775 4277 8807 4284 8807

FLASH FLOOD...OBSERVED

$$

BOXELL
991 
WGUS73 KMKX 030958
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
458 AM CDT Mon Aug 3 2020

WIC079-101-031008-
/O.EXP.KMKX.FF.W.0006.000000T0000Z-200803T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Racine WI-
458 AM CDT Mon Aug 3 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING 
FOR SOUTHERN MILWAUKEE AND NORTHEASTERN RACINE COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4290 8805 4290 8795 4287 8784 4286 8783
      4285 8782 4284 8783 4284 8782 4281 8778
      4278 8775 4277 8807 4284 8807

$$

STUMPF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 9:27 PM CDT, 49 minutes earlier.

Area forecast discussion, Aug 2, 9:27 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
927 PM CDT Sun Aug 2 2020

.UPDATE...

Main focus at this hour is on a small, stationary convective
cluster that has developed over southern Milwaukee County. Heavy
rainfall rates over urban areas is starting to cause flooding
issues.

Otherwise, low clouds and occasional light rain will persist
elsewhere.

&&

.MARINE...

Gusty north winds will continue through Monday, with building
waves across the lake. A Small Craft Advisory is in effect for the
nearshore waters. Winds will slowly dissipate heading into Tuesday
as high pressure builds into the area. That high will remain
across the area through later in the week.

&&

.PREV DISCUSSION... (Issued 628 PM CDT Sun Aug 2 2020)

UPDATE...

The upper level trough is swinging through the area at this hour,
with scattered showers and a few thunderstorms continuing across
the region. This activity will slowly diminish in coverage this
evening, though will likely linger in at least isolated fashion
across the eastern portion of the CWA into tonight. North winds
are starting to increase behind the surface cold front as well,
and will remain breezy through the overnight hours.

AVIATION(00Z TAFS)...

Scattered showers and a few thunderstorms continue across the area
early this evening. Ceilings have been variable thus far, with
MVFR associated with any shower/storm activity. Heading into this
evening, more widespread MVFR stratus will build in from the
north, behind the surface cold front. These lower ceilings will
persist overnight and at least through tomorrow morning. Some
clearing is possible by afternoon, though confidence in the timing
is low.

Winds are starting to pick up from the north now, and will remain
breezy overnight. Expect some gustiness to around 20 knots
through the day tomorrow, especially from late morning through
late afternoon.

PREV DISCUSSION... (Issued 415 PM CDT SUN AUG 2 2020)

SHORT TERM...

LATE THIS AFTERNOON THROUGH MONDAY - Confidence...Medium.

Scattered showers and thunderstorms will continue across southern WI
into the evening as sharpening short wave trof strengthens across
southern WI.  Also getting enhancement from right entrance region of
upper jet.  Lake breeze and nearby surface low pressure also adding
to the low level convergence.  Much cooler air will sweep across
southern WI tonight behind this low pressure system.  Blustery winds
will carry this much cooler air across the area.  The warm Lake
Michigan waters will result in steep low level lapse rates over the
lake. This will allow blustery north to northeast winds to cause
higher waves over the nearshore and shore areas later tonight and
Monday.  Wave heights are expected to get up to 5 to 8 feet on
Monday with a prolonged period of north to northeast winds.  Hence
wl be issuing a Lakeshore Flood Advisory for all lakeshore counties
for Monday and Monday night. Will also be issuing a Beach Hazard
Statement for all lakeshore counties as well due to the onshore
gusty winds causing high waves and a high swim risk from later
tonight into Tuesday.

The lingering mid-level trof across the western Great Lakes and cool
air continuing to flow down across the lake may bring more showers
to the area on Monday.  Also, can not rule out a thunderstorm by the
lakeshore due to lake induced CAPE of 500-1K joules.

MONDAY NIGHT THROUGH WEDNESDAY - Confidence...Medium.

Lake effect shower chances will continue into Monday night until low
level winds turn more to the north by Tuesday morning. Otherwise,
dry conditions expected over most inland areas for this period.
Lingering thermal trof and cyclonic curvature may result in
considerable cloud cover lingering across the area on Tuesday. Will
keep daytime temperatures somewhat in check due to the north winds
and possible cloud cover on Tuesday, with highs only around 70.  Wl
warm up daytime temps a bit on Wednesday as the low level flow
becomes more southwesterly as high pressure ridge sags to the south.

LONG TERM...

WEDNESDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Low to
Medium.

Uncertainty grows during this period.  Latest extended guidance is
now showing a more vigorous short wave originating in southern
Canada moving southeast and flattening protective ridge across the
Upper Midwest Wednesday night and Thursday.  Moisture return will be
questionable for this feature, so may hang on to dry conditions on
Thursday for now.  Pacific northwest sharpening of long wave trof
will reamplify the ridge across the central CONUS into the Mountain
area of the west.  However all guidance is suggesting weak mid-level
short waves eclipsing the ridge and moving ESE from the northern
Plains into the western Great Lakes from Friday through Sunday.
Temperatures should return closer to normal and even above normal as
the low level flow becomes south to southwest once again.  For now,
may have small chance pops in for much of this period due to the
uncertainty regarding timing of synoptic lift and amount of moisture
return.

BEACHES...

Gusty north to northeast winds will develop tonight over the shore
areas of Lake Michigan behind a cold front and low pressure area.
Waves are expected to build to 4 to 7 feet with a few higher waves.
These conditions will cause dangerous swimming conditions at Lake
Michigan beaches from later tonight through Tuesday.  Hence a Beach
Hazard Statement has been issued for all lakeshore counties into
Tuesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from 1 AM CDT Monday through Tuesday
     evening for WIZ066-071-072.

     Lakeshore Flood Advisory from 7 AM Monday to 7 AM CDT Tuesday
     for WIZ052-060-066-071-072.

     Beach Hazards Statement through Tuesday evening for WIZ052-060.

LM...Small Craft Advisory from 1 AM Monday to 10 PM CDT Tuesday for
     LMZ645-646.

     Small Craft Advisory until 7 PM CDT Tuesday for LMZ643-644.

&&

Update...Boxell
Tonight/Monday and Aviation/Marine...Boxell
Monday Night through Sunday...99
Hazardous weather outlook, Aug 2, 7:23 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
723 PM CDT Sun Aug 2 2020

WIZ046-047-051-052-056>060-062>072-040030-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
723 PM CDT Sun Aug 2 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Increasing north to northeast winds will cause high waves and
dangerous swimming conditions to develop at Lake Michigan beaches
tonight. A High Swim risk will develop tonight. Life threatening
waves and currents are expected. Stay out of the water and stay
away from dangerous areas like piers and breakwalls.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

The High Swim Risk will continue at Lake Michigan beaches through
Tuesday due to a prolonged period of onshore winds and high
waves.

The onshore winds and high waves may also cause localized flooding
and erosion along the Lake Michigan shoreline from Sheboygan to
Kenosha. A Lakeshore Flood Advisory is in effect Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

LMZ643>646-040030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
723 PM CDT Sun Aug 2 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Gusty north to northeast winds will develop tonight, causing
waves to build. A Small Craft Advisory goes into effect overnight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a chance for a thunderstorm on Monday.

The Small Craft Advisory will continue through Tuesday for gusty
north to northeast winds and high waves.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-040030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
723 PM CDT Sun Aug 2 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A few thunderstorms will remain possible this evening across the
far southern portion of the lake.

Increasing north to northeast winds will cause waves to build
overnight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Gusty northeast winds and higher waves will persist Monday
through Tuesday.

A few waterspouts will be possible over the Open Waters of Lake
Michigan on Monday and again over mainly the northern half of Lake
Michigan on Tuesday.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 2, 4:34 PM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
434 PM CDT Sun Aug 2 2020

WIZ071-072-022200-
Racine-Kenosha-

...A STRONG THUNDERSTORM WILL AFFECT RACINE AND NORTHEASTERN KENOSHA
COUNTIES...

At 433 PM CDT, a strong thunderstorm was located over Rochester, or
near Wind Lake, moving east at 20 mph.

Winds of 40 to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Sturtevant, Union Grove, Wind Lake,
Rochester, Raymond, Yorkville, Browns Lake, Waterford North, Eagle
Lake, Bohners Lake, Caledonia, Burlington, Waterford, Paris,
Brighton, Somers and Franksville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4263 8830 4283 8831 4283 8783 4258 8783
TIME...MOT...LOC 2133Z 276DEG 16KT 4277 8826

MARQUARDT
Local storm report, Aug 2, 9:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT SUN AUG 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       1 NNE GREENFIELD        42.98N 88.00W
08/02/2020  M3.70 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION FW7576 MILWAUKEE.

0931 PM     HEAVY RAIN       2 S WEST ALLIS          42.98N 88.03W
08/02/2020  M3.22 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION DW5497 MILWAUKEE.

0940 PM     HEAVY RAIN       1 NNW OAK CREEK         42.90N 87.91W
08/02/2020  M3.04 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION EW5433 OAK CREEK.

0930 PM     HEAVY RAIN       1 NNW SAINT FRANCIS     42.99N 87.88W
08/02/2020  M2.53 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION DW0835 MILWAUKEE.

&&

HALBACH
Local storm report, Aug 2, 9:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT SUN AUG 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HEAVY RAIN       1 S WEST MILWAUKEE      42.99N 87.97W
08/02/2020  M2.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            MEASURED IN PAST 2 HOURS. 1/4 MI WEST OF
            JACKSON PARK.

&&

HALBACH
Local storm report, Aug 2, 10:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1008 PM CDT SUN AUG 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HEAVY RAIN       1 WNW WEST MILWAUKEE    43.02N 87.99W
08/02/2020  E2.75 INCH       MILWAUKEE          WI   PUBLIC

            WEST ALLIS/WEST MILWAUKEE BORDER.

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:16 PM CDTAreal Flood AdvisoryMKXMilwaukee3 hr
Aug 2, 8:52 PM CDTFlash Flood WarningMKXMilwaukee8 hr
Aug 2, 10:32 PM CDTSpecial Marine WarningMKX58 min
Aug 2, 11:22 PM CDTRiver Flood WarningMKXMilwaukee11 hr
Aug 3, 12:56 AM CDTSpecial Marine WarningMKX49 min
Aug 3, 1:15 AM CDTAreal Flood AdvisoryMKXKenosha2 hr
Aug 3, 12:20 PM CDTRiver Flood WarningMKXMilwaukee10 hr

Nearby

Flash Flood Warnings in Wisconsin, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.